logo AFST
Holomorphic group actions with few compact orbits
Christoph Gellhaus; Tilmann Wurzbacher
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 2, p. 293-298
@article{AFST_2001_6_10_2_293_0,
     author = {Gellhaus, Christoph and Wurzbacher, Tilmann},
     title = {Holomorphic group actions with few compact orbits},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 10},
     number = {2},
     year = {2001},
     pages = {293-298},
     mrnumber = {1896183},
     zbl = {1008.32010},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2001_6_10_2_293_0}
}
Gellhaus, Christoph; Wurzbacher, Tilmann. Holomorphic group actions with few compact orbits. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 2, pp. 293-298. afst.centre-mersenne.org/item/AFST_2001_6_10_2_293_0/

[Bl] Blanchard (A.). - Sur les variétés analytiques complexes, Ann. Sci. école norm. super. 73 (1956), 157-202. | Numdam | MR 87184 | Zbl 0073.37503

[BoRe] Borel (A.), Remmert (R.). - Über kompakte homogene Kählersche Mannigfaltigkeiten, Math. Ann. 145 (1962), 429-439. | MR 145557 | Zbl 0111.18001

[CAS] Grauert (H.), Remmert (R.). - Coherent Analytic Sheaves, Springer, Berlin Heidelberg New York Tokyo, 1984. | MR 755331 | Zbl 0537.32001

[Ch] Chevalley (C.). - Théorie des groupes de Lie II. Groupes algébriques, Hermann, Paris, 1968. | MR 51242 | Zbl 0186.33104

[F] Fujiki (A.). - On automorphism groups of compact Kähler manifolds, Invent. math. 44 (1978), 225-258. | MR 481142 | Zbl 0367.32004

[GeWu] Gellhaus (C.), Wurzbacher (T.). - Holomorphic group actions with many compact orbits, Comment. Math. Helvetici 64 (1989), 639-649. | MR 1023000 | Zbl 0694.32018

[K] Konarski (J.). - Properties of projective orbits of affine algebraic groups, Lect. Notes Math., Vol. 956, 79-91, Springer, 1982. | MR 704988 | Zbl 0497.14022

[L] Lieberman (D.). - Compactness of the Chow Scheme: Applications to automorphisms and deformations of Kähler manifolds, Lect. Notes Math., Vol. 670, 140-186, Springer, 1978. | MR 521918 | Zbl 0391.32018

[Sn] Snow (D.). - Transformation groups of compact Kähler spaces, Archiv der Math. 37 (1981), 364-371. | MR 639342 | Zbl 0456.57017

[So] Sommese (A.J.). - Extensions Theorems for reductive group actions on compact Kähler manifolds, Math. Ann. 218 (1975), 107-116. | MR 393561 | Zbl 0299.32029